# SDR USAA010594

- Difficulty date: May 31, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Horiz Stab
- Part time: 47,733 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STAB HINGE FITTING CORRODED APPROXIMATELY 1.5 SQUARE INCH AREA, RT CENTER SECTION FORWARD LOWER ATTACH INBOARD CLEVIS, OUTBOARD FACE.  CORROSION REMOVED, LUG REWORKED PER EA 69577.  (M)
